Show simple item record

hal.structure.identifierCEntre de REcherches en MAthématiques de la DEcision [CEREMADE]
dc.contributor.authorFrouvelle, Amic
HAL ID: 874
ORCID: 0000-0001-6828-8176
hal.structure.identifierDuke Physics
dc.contributor.authorLiu, Jian-Guo
dc.date.accessioned2019-02-19T09:45:04Z
dc.date.available2019-02-19T09:45:04Z
dc.date.issued2019
dc.identifier.urihttps://basepub.dauphine.fr/handle/123456789/18455
dc.language.isoenen
dc.subjectalignment
dc.subjectunit vectors
dc.subjectaggregation equation
dc.subject.ddc515en
dc.titleLong-time dynamics for a simple aggregation equation on the sphere
dc.typeChapitre d'ouvrage
dc.description.abstractenWe give a complete study of the asymptotic behavior of a simple model of alignment of unit vectors, both at the level of particles , which corresponds to a system of coupled differential equations, and at the continuum level, under the form of an aggregation equation on the sphere. We prove unconditional convergence towards an aligned asymptotic state. In the cases of the differential system and of symmetric initial data for the partial differential equation, we provide precise rates of convergence.
dc.identifier.citationpages457-479
dc.relation.ispartoftitleStochastic Dynamics Out of Equilibrium. IHPStochDyn 2017. Springer Proceedings in Mathematics & Statistics, vol 282
dc.relation.ispartofeditorGiacomin, G., Olla, S., Saada, E., Spohn, H., Stoltz, G. (eds)
dc.relation.ispartofpublnameSpringer
dc.relation.ispartofpublcityBerlin Heidelberg
dc.relation.ispartofdate2019
dc.relation.ispartofurl10.1007/978-3-030-15096-9
dc.subject.ddclabelAnalyseen
dc.relation.ispartofisbn978-3-030-15095-2
dc.identifier.doi10.1007/978-3-030-15096-9_16
dc.description.ssrncandidatenon
dc.description.halcandidatenon
dc.description.readershiprecherche
dc.description.audienceInternational
dc.date.updated2023-01-03T13:14:27Z
hal.author.functionaut
hal.author.functionaut


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record